Open Access
Translator Disclaimer
June 2005 Pairs of solutions of constant sign for nonlinear periodic equations with unbounded nonlinearity
Shouchuan Hu, Nikolaos S. Papageorgiou
Bull. Belg. Math. Soc. Simon Stevin 12(2): 193-208 (June 2005). DOI: 10.36045/bbms/1117805083

Abstract

We consider periodic problems driven by the ordinary scalar $p$-Laplacian with a Caratheodory nonlinearity. Using variational techniques, coupled with the method of upper and lower solutions, we obtain two nontrivial solutions, with one positive and the other negative.

Citation

Download Citation

Shouchuan Hu. Nikolaos S. Papageorgiou. "Pairs of solutions of constant sign for nonlinear periodic equations with unbounded nonlinearity." Bull. Belg. Math. Soc. Simon Stevin 12 (2) 193 - 208, June 2005. https://doi.org/10.36045/bbms/1117805083

Information

Published: June 2005
First available in Project Euclid: 3 June 2005

zbMATH: 1172.34311
MathSciNet: MR2179963
Digital Object Identifier: 10.36045/bbms/1117805083

Subjects:
Primary: 34B18 , 34C25

Keywords: $p$-Laplacian , Ekeland variational principle , Green's identity , maximal monotone operator , method of upper and lower solutions , periodic solution , positive solution

Rights: Copyright © 2005 The Belgian Mathematical Society

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.12 • No. 2 • June 2005
Back to Top